# SDR IPXA2022013178468

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,033 hours, 22,445 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 113T310089
- Part serial: 001211
- Condition: None
- Location: Lt Flap Lwr Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALEFT WING OTBD T/E FLAP LOWER SKIN DENTS REPAIRREPAIRED LT O/B FLAP ASSY LOWER SKIN IAW UPS EO B767-5750-81837-B ON NRC 676430.
